# SDR IPXA09B57417

- Difficulty date: September 22, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- Aircraft time: 70,493 hours, 12,240 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Wedge
- Part number: 65B057004
- Part serial: R2629RT582
- Condition: Delaminated
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT I/B ELEVATOR T/E WEDGE LOWER SURFACE FOUND DELAMINATED FROM I/B 31 INCHES.  RIGHT I/B ELEVATOR T/E COMPOSITE REPAIR CARRIED OUT AS PER SRM 51-70-07 PAR 5A REV 12.
